# SDR ASAA2016090129740

- Difficulty date: September 1, 2016
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,707 hours, 11,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, AFT SECTION , JUST BEFORE THE A/C BAY, FLOOR SUPPORT CHANNEL HAS CORROSION AT SEVERAL SPOTS.  BS 500I LBL 21 - RBL 21. GROUNDED - YES.  REMOVED CORROSION FROM FLOOR SUPPORT AT 500I, LBL 21 - RBL 21 IAW ASA B737-800 SRM 51-10-02, FLOOR SUPPORT FOUND TO BE OUT OF LIMITS IAW ASA B737-800 SRM 53-00-53-1A FIG 103 DETAIL D. ORIGINAL THICKNESS IS .080, REMOVED .013 REMAINING .067. REMOVED CORRODED SUPPORT AND INSTALLED NEW SUPPORT IAW ASA B737-800 SRM 51-40-02. APPLIED CIC IAW ASA B737-800 AMM 51-05-01, UT GAUGE USED T8225S. NEW SUPPORT PO:869104.8 REMOVED DOT.
